Jump to content

What to do about my taper?


[An...]

Recommended Posts

I was doing pretty well, hit a MAJOR wall over 2 weeks ago. I am shaking all day, relentless anxiety, insomnia, the works. Last night I took a trazadone, it was great for sleep , but I was SO weak today I thought I was going to fall off my chair at work.

 

 

While I think the drinking I did the past 2 weekends has really harmed me, my gut is telling me something was wrong with the last batch of liquid klonopin. All this crap started when I took this new batch. I can't get a new batch for over 2 weeks because my doc is on vaca and its controlled.

 

So, part of me really wants to start water titrating again, I was never THIS bad. Or *perhaps* c/o to valium when my doc gets back. With the water at least I new I was taking the right generic and everything, the liquid K im suspect even though they tell me they are using TEVA. When I went to go pick it up last it wasnt refrigerated. I told them to remake it, who knows if they even did.

 

Thoughts?

 

 

Link to comment
Share on other sites

Hey Anna,

 

I can't say if the pharmacy did make a mistake in mixing the liquid, but your w/d symptoms might have something to do with the alcohol. Since drinking and feeling like total poop the next day, I'm an avid believer that alcohol only slows down the healing process. If it were me, I wouldn't touch one drop. Now, you said you hit a wall two weeks ago. Did you drink anytime close around there? All of this could just be chalked up to plain old withdrawal. Try not to worry. This is just a minor block in the road, which will lift sooner than you know  :)

Link to comment
Share on other sites

I don't really have any advice for you Anna, I just wanted to say I hope you feel better.

 

I'd normally say trust your gut, but I know quite often in benzo w/d our gut is a paranoid lunatic ;)

Link to comment
Share on other sites

I would hazard a guess that your alcohol consumption, alongside general withdrawal, have contributed to the way you have been feeling over the past few weeks.  Lay off the booze and see if you notice an improvement.
Link to comment
Share on other sites

×
×
  • Create New...